The Annals of Statistics

On the Preservation of Local Asymptotic Normality under Information Loss

Lucien Le Cam and Grace L. Yang

Full-text: Open access

Article information

Source
Ann. Statist., Volume 16, Number 2 (1988), 483-520.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350817

Digital Object Identifier
doi:10.1214/aos/1176350817

Mathematical Reviews number (MathSciNet)
MR947559

Zentralblatt MATH identifier
0661.62016

JSTOR
links.jstor.org

Subjects
Primary: 62F05: Asymptotic properties of tests
Secondary: 62F12: Asymptotic properties of estimators 62G20: Asymptotic properties 62M05: Markov processes: estimation

Keywords
Asymptotic normality information loss LAN one step estimates

Citation

Cam, Lucien Le; Yang, Grace L. On the Preservation of Local Asymptotic Normality under Information Loss. Ann. Statist. 16 (1988), no. 2, 483--520. doi:10.1214/aos/1176350817. https://projecteuclid.org/euclid.aos/1176350817


Export citation